# SDR AALA201801299033

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 57,323 hours, 21,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: External Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND A TEAR ON THE FUSELAGE EXTERIOR SKIN AT TOILET VACUUM VENT OUTLET.  AIRCRAFT WAS GROUNDED.  INSTALLED REPAIR DOUBLER AND IAW SRM 53-41-11-300-004,
